# SDR USAA2012060400018

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 36,323 hours, 13,120 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 120
- Condition: Defective
- Location: Galley
- Part time: 31,358 hours, 12,600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL IN AFT GALLEY WHICH DISSIPATED AFTER CHILLER WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED AFT CHILLER IAW AIRBUS MAINTENANCE MANUAL 25-31-51.
